# SDR SWAA2015070841556

- Difficulty date: June 30, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER STOW BINS LIGHT LENS MISSING BETWEEN ROW 9 TO 20.  INSTALLED LENS IAW AMM.
